# SDR CALA2025040403530

- Difficulty date: March 31, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND: NO.1 MARKED, R/H HORIZONTAL LOWER SKIN STAB. STA 147.90 .900 INCHES L, I/B OF I/B ROW OF RIVETS, 8.25 INCHES FWD OF AFT SPAR.  TRANSCRIBED FROM HAECO GSO NR 9287038 ESFR COMPLETED
